Elevated ESR, low neutrophils and high lymphocytes
I am a 37 year old male and recently received the results of some blood work are here is what fell out of "normal" range:
I also had cholesterol out of the normal range:
Cholesterol HDL: 35 (lower than usual)
I was also recently diagnosed with hypertension and have been taking medication to lower my blood pressure while we figure out if anything else is wrong. Well, the blood results are back. I currently live in Spain and am taking ATACAND PLUS, which contains: CANDESARTAN CILEXETILO and hidroclorotiazida
My maternal grandmother died of leukaemia at age 73 (I think it was acute myelodysplastic …something). Do I have something to worry about?
What could the elevated ESR, higher lymphocytes and lower neutrophils mean?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.